# SDR 2007UALA03104

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 35,129 hours, 13,502 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT AT 13 ABC NOT ILLUMINATING WHEN TESTING THE EMERGENCY ESCAPE PATH LIGHTING.  REPLACED LIGHT ASSY.
